Journal of Nonlinear Mathematical Physics

Volume 24, Issue 1, December 2016, Pages 29 - 40

On Peakon and Kink-peakon Solutions to a (2 + 1) Dimensional Generalized Camassa-Holm Equation

Authors
Eric Tovar
School of Mathematical and Statistical Science, University of Texas – Rio Grande Valley, 1201 W University Dr Edinburg, TX 78539, USA, eric.tovar01@utrgv.edu
Haicheng Gu
School of Mathematical and Statistical Science, University of Texas – Rio Grande Valley, 1201 W University Dr Edinburg, TX 78539, USA, haicheng.gu01@utrgv.edu
Zhijun Qiao*
School of Mathematical and Statistical Science, University of Texas – Rio Grande Valley, 1201 W University Dr Edinburg, TX 78539, USA, zhijun.qiao@utrgv.edu
* Corresponding author.
Corresponding Author
Zhijun Qiao
Received 31 August 2016, Accepted 15 November 2016, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2016.1274113How to use a DOI?
Keywords
Camassa Holm (CH) equation, 2dgCH equation, peakon, kink-peakon
Abstract

In this paper, we study a (2 + 1)-dimensional generalized Camassa-Holm (2dgCH) equation with both quadratic and cubic nonlinearity. We derive a peaked soliton (peakon) solution, double-peakon solutions, and kink-peakon solutions. In particular, weak kink - peakon solution is the first time to address in the 2 + 1-dimensional integrable system.

Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
24 - 1
Pages
29 - 40
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2016.1274113How to use a DOI?
Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Eric Tovar
AU  - Haicheng Gu
AU  - Zhijun Qiao
PY  - 2021
DA  - 2021/01
TI  - On Peakon and Kink-peakon Solutions to a (2 + 1) Dimensional Generalized Camassa-Holm Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 29
EP  - 40
VL  - 24
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2016.1274113
DO  - https://doi.org/10.1080/14029251.2016.1274113
ID  - Tovar2021
ER  -